# SDR DALA2017012700675

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 51,867 hours, 20,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LIGHTING INOPERATIVE FORWARD L1 DOOR SIGN AND SLIDE LIGHT. MAINTENANCE R&R EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51 OPS CHECK NORMAL.
